# SDR HEEA956080

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062X
- Make and model: Bolkms BO105S
- Aircraft serial: S793
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6890502
- Condition: Failed
- Location: 3rd Stage
- Part time: 1,358 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO #1 BEARING OIL LEAK AND 3RD STAGE COMPRESSOR BLADE FAILURE.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  ONE EACH BLADE BROKEN OFF ON 3RD STAGE WHEEL.  SECONDARY DAMAGE -- 4TH STAGE WHEEL P/N 6876654, S/N ER58760SCRAPPED DUE TO F.O.D.  -- 5TH STAGE WHEEL P/N 6876655, S/N KR42186 SCRAPPED DUE TO F.O.D.-- CASE HALF ASSY P/N 6877410, S/N 16779 SENT FOR REPAIR DUE TO F.O.D.          NOTE:  FRONT SUPPORT P/N 6890530 S/N 39066 SCRAPPED DUE TO LEAKING DURINGPRESSURE CHECK. PARTS SCRAPPED.
